AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Joint Hyponormality of Toeplitz Pairs
Raúl E. Curto, University of Iowa, Iowa City, IA, and Woo Young Lee, Sung Kyun Kwan University, Suwan, Korea

Memoirs of the American Mathematical Society
2001; 65 pp; softcover
Volume: 150
ISBN-10: 0-8218-2653-0
ISBN-13: 978-0-8218-2653-9
List Price: US$49
Individual Members: US$29.40
Institutional Members: US$39.20
Order Code: MEMO/150/712
[Add Item]

Request Permissions


Graduate students and research mathematicians interested in functional analysis.

Table of Contents

  • Introduction
  • Hyponormality of Toeplitz pairs with one coordinate a Toeplitz operator with analytic polynomial symbol
  • Hyponormality of trigonometric Toeplitz pairs
  • The gap between \(2\)-hyponormality and subnormality
  • Applications
  • Concluding remarks and open problems
  • References
  • List of symbols
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia